Alert archive / Oklahoma / River Flood Warnings in 2008

River Flood Warning 57, NWS Tulsa, OK

April 10, 2008Nowata County, Oklahoma

NWS Tulsa, OK issued this river flood warning at Apr 10, 2008, 8:53 AM CDT for Nowata County, Oklahoma. It took effect at Apr 10, 2008, 2:42 PM CDT. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Apr 10, 2008, 8:53 AM CDT (13:53 UTC)
In effect from
Apr 10, 2008, 2:42 PM CDT
Expired
Apr 10, 2008, 8:31 PM CDT
In force
6 hr
Issued by
NWS Tulsa, OK
Flood severity
Minor

County Nowata County, OK

The radar

The Tulsa radar (KINX), 70 km from the middle of the area, began a volume at 13:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Verdigris River near Lenapah (LEPO2). The gauge peaked at 27.27 ft at Apr 10, 2008, 11:00 PM CDT.

actionminormoderate10203004/1004/1104/12
Action stage
30 ft
Minor stage
30 ft
Moderate stage
32 ft
Major stage
36 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07171000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS44 KTSA 101353
FLWTSA
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE TULSA OK
853 AM CDT THU APR 10 2008


...THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FLOOD WARNING 
FOR THE FOLLOWING RIVERS IN OKLAHOMA... 

  VERDIGRIS RIVER NEAR LENAPAH AFFECTING NOWATA COUNTY. 
  
OKC105-102153-
/O.NEW.KTSA.FL.W.0057.080410T1942Z-080411T0700Z/
/LEPO2.1.ER.080410T1942Z.080411T0000Z.080411T0100Z.NO/
853 AM CDT THU APR 10 2008

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A 

* FLOOD WARNING FOR 
  THE VERDIGRIS RIVER NEAR LENAPAH.
* FROM THIS AFTERNOON TO LATE TONIGHT...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT  830 AM THURSDAY THE STAGE WAS 22.65 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 30.0 FEET. 
* FORECAST...THE VERDIGRIS RIVER NEAR LENAPAH IS EXPECTED TO RISE 
  ABOVE FLOOD STAGE THIS AFTERNOON AND CONTINUE TO RISE TO NEAR 30.5 
  FEET BY THIS EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE THIS 
  EVENING.
* IMPACT...AT 30.0 FEET...MINOR FLOODING WILL AFFECT FARMLAND AND 
  RURAL ROADS.

$$
1 follow-up statement
000 
WGUS84 KTSA 110131
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
831 PM CDT THU APR 10 2008


...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
OKLAHOMA...
 
  VERDIGRIS RIVER NEAR LENAPAH AFFECTING NOWATA COUNTY. 
  
OKC105-110201-
/O.CAN.KTSA.FL.W.0057.000000T0000Z-080411T0700Z/
/LEPO2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
831 PM CDT THU APR 10 2008

THE FLOOD WARNING IS CANCELLED FOR
  THE VERDIGRIS RIVER NEAR LENAPAH.
* AT  800 PM THURSDAY THE STAGE WAS 27.23 FEET. 
* FLOOD STAGE IS 30.0 FEET. 
* FORECAST...THE VERDIGRIS RIVER NEAR LENAPAH CRESTED BELOW FLOOD 
  STAGE AT 27.2 FEET.  THE RIVER WILL REMAIN BELOW FLOOD STAGE.


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this river flood warning went out at Apr 10, 4:14 AM CDT, 4 hours 39 minutes earlier.

Area forecast discussion, Apr 10, 4:14 AM CDT, 4 hours 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
414 AM CDT THU APR 10 2008

.MESOSCALE UPDATE...
THE LINE OF THUNDERSTORMS MOVING INTO
EASTERN OKLAHOMA HAS BEGUN TO
BECOME MORE ORGANIZED AND WE HAVE
RECEIVED WIND GUST REPORTS FROM
PITTSBURG COUNTY BETWEEN 60 AND 71 MPH.

STRONG LOW AND MID-LEVEL WINDS COMBINED
WITH SOME DESTABILIZATION AHEAD OF THE
LINE DUE TO LOW-LEVEL WARM AIR ADVECTION
WILL RESULT IN A SIGNIFICANT WIND DAMAGE
THREAT WITH THESE STORMS.  VERY STRONG
LOW-LEVEL SHEAR WILL ALSO PROMOTE
MESOCYCLONE DEVELOPMENT ALONG THE LINE
WITH AN ASSOCIATED TORNADO THREAT.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 7 PM THURSDAY FOR OKZ049-OKZ053-OKZ054-
     OKZ055-OKZ056-OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-
     OKZ063-OKZ064-OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-
     OKZ071-OKZ072-OKZ073-OKZ074-OKZ075-OKZ076.

AR...FLASH FLOOD WATCH UNTIL 7 PM THURSDAY FOR ARZ001-ARZ002-ARZ010-
     ARZ011-ARZ019-ARZ020-ARZ029.

&&

SHORT TERM...08
LONG TERM....99
Hazardous weather outlook, Apr 10, 4:50 AM CDT, 4 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
450 AM CDT THU APR 10 2008

ARZ001-002-010-011-019-020-029-OKZ049-053>076-111000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
450 AM CDT THU APR 10 2008

...SEVERE WEATHER AND FLOODING RAINFALL WILL CONTINUE THIS MORNING...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.
TORNADO.
	RISK...LIMITED.
	AREA...NORTHWEST ARKANSAS AND FAR EASTERN OKLAHOMA.
	ONSET...ONGOING.

SEVERE THUNDERSTORM.
	RISK...SIGNIFICANT.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

	AREA AT GREATEST RISK...NORTHWEST ARKANSAS.

FLASH FLOOD.
	RISK...SIGNIFICANT.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

	AREA AT GREATEST RISK...EASTERN OKLAHOMA.

SIGNIFICANT WINDS.
	RISK...LIMITED.
	AREA...NORTHEAST OKLAHOMA.
	ONSET...THIS AFTERNOON.

DISCUSSION...
A LINE OF STRONG TO SEVERE THUNDERSTORMS WAS ACCELERATING ACROSS
SOUTHEAST OKLAHOMA AND WESTERN ARKANSAS EARLY THIS MORNING. STRONG
DAMAGING WINDS CAN BE EXPECTED WITH THIS LINE OF STORMS INTO THE
EARLY MORNING HOURS. STRONG LOW-LEVEL SHEAR ALONG THE EDGE OF
THUNDERSTORMS AND THE RETREATING WARM FRONT WILL RESULT IN A SMALL
TORNADO THREAT WITH THE LINE OF STORMS. THE SEVERE WEATHER THREAT
SHOULD END BY MID-MORNING.

IT REMAINS UNCERTAIN HOW FAR EAST THE DRYLINE WILL MIX BY THIS
AFTERNOON. REDEVELOP OF THUNDERSTORMS...WITH THE POTENTIAL FOR
SEVERE WEATHER...IS POSSIBLE AGAIN THIS AFTERNOON. THE MOST LIKELY AREA
FOR THIS TO OCCUR WILL BE ACROSS WESTERN ARKANSAS.

IN ADDITION...WIDESPREAD HEAVY RAINFALL WILL CONTINUE INTO THE
MORNING. MUCH OF THE AREA HAS RECEIVED BETWEEN 2 AND 4 INCHES OF
RAINFALL OVER THE PAST 24 HOURS...AND AN ADDITIONAL 1 TO 3 INCHES
WILL BE POSSIBLE THROUGH THE MID-MORNING. SIGNIFICANT RIVER FLOODING
WILL CONTINUE OVER PARTS OF THE REGION AND A FLASH FLOOD WATCH
REMAINS IN EFFECT THROUGH TODAY.

CLEARING SKIES BEHIND THE DRYLINE WILL RESULT IN STRONG ATMOSPHERIC
MIXING BY THIS AFTERNOON...WITH GUSTY SOUTHWEST WINDS DEVELOPING
ACROSS PARTS OF EASTERN OKLAHOMA.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION WILL BE NEEDED.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
FRIDAY THROUGH WEDNESDAY...NO HAZARDS.

EXTENDED DISCUSSION...
A PERIOD OF QUIET WEATHER IS ON TAP FOR THE WEEKEND AND MUCH OF NEXT
WEEK. A LIGHT FREEZE MAY BE POSSIBLE ACROSS PARTS OF NORTHEAST
OKLAHOMA AND NORTHWEST ARKANSAS SUNDAY MORNING.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.

In the hours before

Local storm report, Apr 10, 4:54 AM CDT, 3 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
454 AM CDT THU APR 10 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0449 AM     TSTM WND GST     MUSKOGEE                35.75N 95.37W
04/10/2008  M68 MPH          MUSKOGEE           OK   ASOS

&&

SFP
Special weather statement, Apr 10, 5:02 AM CDT, 3 hours 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
502 AM CDT THU APR 10 2008

ARZ001-OKZ063-101100-
BENTON AR-DELAWARE OK-
502 AM CDT THU APR 10 2008

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 600 AM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHWEST ARKANSAS
     WESTERN BENTON

IN NORTHEAST OKLAHOMA
     DELAWARE

AT 502 AM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 5 MILES NORTHWEST OF MAYSVILLE TO 2 MILES
SOUTHWEST OF LEACH...MOVING NORTHEAST AT 50 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THESE STORMS INCLUDE...JAY...LEACH...TWIN OAKS...
KANSAS...COLCORD...CHLOETA...ZENA...CLEORA...GROVE...BERNICE...WEST
SILOAM SPRINGS...FAIRMOUNT...SILOAM SPRINGS...SULPHUR SPRINGS...
GENTRY...MAYSVILLE...GRAVETTE...GALLITIN...SPRINGTOWN...CHEROKEE CITY
AND DECATUR.

THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH.

LAT...LON 3655 9460 3650 9460 3650 9445 3648 9438
      3614 9442 3615 9456 3617 9457 3618 9500
      3621 9502 3668 9499
TIME...MOT...LOC 1002Z 206DEG 44KT 3649 9464 3621 9492
Special weather statement, Apr 10, 5:22 AM CDT, 3 hours 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
522 AM CDT THU APR 10 2008

ARZ001-101115-
BENTON AR-
522 AM CDT THU APR 10 2008

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 615 AM CDT
FOR THE FOLLOWING COUNTY...

IN NORTHWEST ARKANSAS
     BENTON

AT 522 AM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 4 MILES NORTH OF HIGHFILL TO 15 MILES SOUTHWEST
OF GALLITIN...MOVING NORTHEAST AT 40 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...WALNUT HILL...ROCKY COMFORT...
FAIRMOUNT...BLAND...MILLER...HILL TOP...BENTONVILLE...ROGERS...
SULPHUR SPRINGS...LOWELL...GENTRY...GRAVETTE...PEA RIDGE...GATEWAY...
GALLITIN...HEALING SPRINGS...SPRINGTOWN...HIGHFILL...CAVE SPRINGS...
WAR EAGLE...MONTE NE...LOOKOUT...VAUGHN...LARUE...DECATUR...
CENTERTON...AVOCA...HIWASSE...BELLA VISTA...GARFIELD AND BEAVER LAKE.

THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH.

LAT...LON 3650 9385 3625 9386 3621 9433 3614 9436
      3614 9437 3611 9439 3609 9452 3611 9454
      3649 9447
TIME...MOT...LOC 1022Z 208DEG 35KT 3634 9436 3612 9466
Special weather statement, Apr 10, 5:45 AM CDT, 3 hours 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
545 AM CDT THU APR 10 2008

OKZ049-053-076-101115-
CHOCTAW OK-LE FLORE OK-PUSHMATAHA OK-
545 AM CDT THU APR 10 2008

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 615 AM CDT
FOR THE FOLLOWING COUNTIES...

IN SOUTHEAST OKLAHOMA
     SOUTHWESTERN LE FLORE...EASTERN CHOCTAW AND EASTERN PUSHMATAHA

AT 545 AM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 2 MILES SOUTH OF ALBION TO FORT TOWSON...MOVING
EAST AT 40 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS
INCLUDE...SAWYER...FORT TOWSON...SWINK...SOBOL...HUSKEY...FALLON...
APPLE...CORINNE...CLOUDY...NASHOBA...TUSKAHOMA...KIAMICHI...ALBION
AND OLETA.

THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH.

LAT...LON 3469 9530 3470 9489 3449 9496 3448 9503
      3430 9503 3423 9505 3422 9512 3393 9515
      3395 9523 3391 9523 3390 9547
TIME...MOT...LOC 1045Z 258DEG 36KT 3464 9506 3402 9525
Local storm report, Apr 10, 5:48 AM CDT, 3 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
548 AM CDT THU APR 10 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0456 AM     TSTM WND DMG     11 S TAHLEQUAH          35.76N 94.97W
04/10/2008                   CHEROKEE           OK   EMERGENCY MNGR

            80 FOOT TALL TREE DOWN ON INDIAN ROAD

&&

SFP
Local storm report, Apr 10, 8:47 AM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
847 AM CDT THU APR 10 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0926 AM     HAIL             OZARK                   35.49N 93.83W
04/09/2008  E0.75 INCH       FRANKLIN           AR   AMATEUR RADIO

&&

CAS

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 9, 7:01 PM CDTSevere Thunderstorm WarningTSAChoctaw, Pushmataha59 min
Apr 9, 7:17 PM CDTTornado WarningTSACherokee, Muskogee, Sequoyah43 min
Apr 9, 7:18 PM CDTTornado WarningTSAChoctaw, Pushmataha27 min
Apr 9, 7:27 PM CDTTornado WarningTSAPittsburg48 min
Apr 9, 7:30 PM CDTTornado WarningTSAHaskell, LeFlore, Muskogee, Sequoyah45 min
Apr 9, 7:40 PM CDTSpecial Weather StatementTSAMcIntosh35 min
Apr 9, 7:47 PM CDTTornado WarningTSAPushmataha58 min
Apr 9, 7:55 PM CDTSevere Thunderstorm WarningTSAChoctaw20 min
Apr 9, 8:02 PM CDTSevere Thunderstorm WarningTSAChoctaw, Pushmataha58 min
Apr 9, 8:03 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Sequoyah27 min
Apr 9, 8:08 PM CDTTornado WarningTSAHaskell, Latimer, Pittsburg67 min
Apr 9, 8:10 PM CDTRiver Flood WarningTSAOkmulgee9 days
Apr 9, 8:16 PM CDTTornado WarningTSALeFlore, Sequoyah44 min
Apr 9, 8:24 PM CDTFlash Flood WarningTSAAdair, Cherokee, Haskell, Muskogee, Sequoyah, Wagoner4 hr
Apr 9, 8:29 PM CDTTornado WarningTSALeFlore61 min
Apr 9, 8:41 PM CDTSpecial Weather StatementTSAPushmataha34 min
Apr 9, 8:43 PM CDTRiver Flood WarningTSAOsage, Tulsa54 hr
Apr 9, 8:43 PM CDTRiver Flood WarningTSATulsa60 hr
Apr 9, 8:46 PM CDTRiver Flood WarningTSAWashington48 hr
Apr 9, 8:46 PM CDTRiver Flood WarningTSARogers, Tulsa3 days
Apr 9, 8:50 PM CDTRiver Flood WarningTSAAdair36 hr
Apr 9, 8:50 PM CDTRiver Flood WarningTSACherokee59 hr
Apr 9, 8:52 PM CDTRiver Flood WarningTSACherokee24 hr
Apr 9, 8:53 PM CDTTornado WarningTSAHaskell, Latimer, LeFlore67 min
Apr 9, 9:04 PM CDTSevere Thunderstorm WarningTSALatimer29 min
Apr 9, 9:16 PM CDTRiver Flood WarningTSALeFlore5 days
Apr 9, 9:16 PM CDTRiver Flood WarningTSALeFlore6 days
Apr 9, 9:19 PM CDTRiver Flood WarningTSAPawnee41 hr
Apr 9, 9:26 PM CDTFlash Flood WarningTSACraig, Ottawa4 hr
Apr 9, 9:28 PM CDTSpecial Weather StatementTSALeFlore47 min
Apr 9, 9:35 PM CDTFlash Flood WarningTSAHaskell, Latimer, LeFlore5 hr
Apr 9, 9:45 PM CDTSevere Thunderstorm WarningTSAPittsburg47 min
Apr 9, 9:50 PM CDTSpecial Weather StatementTSALatimer40 min
Apr 9, 9:59 PM CDTRiver Flood WarningTSAOttawa4 days
Apr 9, 10:02 PM CDTSevere Thunderstorm WarningTSALeFlore, Sequoyah58 min
Apr 9, 10:07 PM CDTSevere Thunderstorm WarningTSALatimer, LeFlore, Pushmataha53 min
Apr 9, 10:09 PM CDTTornado WarningTSALeFlore, Sequoyah51 min
Apr 9, 10:14 PM CDTSpecial Weather StatementTSALatimer46 min
Apr 9, 10:22 PM CDTTornado WarningTSALeFlore38 min
Apr 9, 10:38 PM CDTFlash Flood WarningTSADelaware, Mayes8 hr
Apr 9, 10:50 PM CDTFlash Flood WarningTSAPittsburg8 hr
Apr 9, 10:51 PM CDTSevere Thunderstorm WarningTSALeFlore44 min
Apr 9, 11:04 PM CDTFlash Flood WarningTSALeFlore4 hr
Apr 9, 11:34 PM CDTSpecial Weather StatementTSAPittsburg41 min
Apr 9, 11:55 PM CDTRiver Flood WarningTSAOsage15 hr
Apr 10, 12:28 AM CDTFlash Flood WarningTSACreek, McIntosh, Muskogee, Nowata, Okfuskee, Okmulgee and 6 more6 hr
Apr 10, 12:31 AM CDTSpecial Weather StatementTSAPittsburg44 min
Apr 10, 12:45 AM CDTRiver Flood WarningTSACherokee, Delaware14 hr
Apr 10, 12:47 AM CDTSevere Thunderstorm WarningTSAHaskell, McIntosh, Muskogee, Pittsburg, Sequoyah43 min
Apr 10, 12:52 AM CDTFlash Flood WarningTSAAdair, Cherokee, Haskell, Muskogee, Sequoyah, Wagoner6 hr
Apr 10, 1:23 AM CDTFlash Flood WarningTSACraig, Ottawa, Rogers6 hr
Apr 10, 1:30 AM CDTSpecial Weather StatementTSAHaskell, Sequoyah45 min
Apr 10, 2:04 AM CDTSpecial Weather StatementTSAOkmulgee, Wagoner41 min
Apr 10, 2:14 AM CDTSpecial Weather StatementTSASequoyah46 min
Apr 10, 2:20 AM CDTRiver Flood WarningTSASequoyah30 hr
Apr 10, 2:21 AM CDTSpecial Weather StatementTSASequoyah54 min
Apr 10, 2:27 AM CDTRiver Flood WarningTSAOttawa3 days
Apr 10, 2:55 AM CDTSpecial Weather StatementTSAOkfuskee65 min
Apr 10, 2:56 AM CDTFlash Flood WarningTSAHaskell, Latimer, LeFlore4 hr
Apr 10, 3:36 AM CDTSevere Thunderstorm WarningTSAMcIntosh, Pittsburg54 min
Apr 10, 3:41 AM CDTSpecial Weather StatementTSAMayes, Rogers, Wagoner64 min
Apr 10, 3:42 AM CDTSpecial Weather StatementTSAMuskogee, Okmulgee, Tulsa, Wagoner48 min
Apr 10, 4:08 AM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, Muskogee82 min
Apr 10, 4:11 AM CDTSevere Thunderstorm WarningTSAChoctaw, Pushmataha94 min
Apr 10, 4:29 AM CDTSevere Thunderstorm WarningTSAPittsburg30 min
Apr 10, 4:32 AM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Sequoyah88 min
Apr 10, 4:40 AM CDTSpecial Weather StatementTSAMayes, Wagoner65 min
Apr 10, 4:45 AM CDTSevere Thunderstorm WarningTSALeFlore75 min
Apr 10, 5:02 AM CDTSpecial Weather StatementTSADelaware58 min
Apr 10, 5:45 AM CDTSpecial Weather StatementTSAPushmataha30 min
Apr 10, 5:53 AM CDTSevere Thunderstorm WarningTSALeFlore52 min
Apr 10, 8:52 AM CDTRiver Flood WarningTSAMuskogee29 hr
Apr 10, 8:55 AM CDTRiver Flood WarningTSAPushmataha28 hr
Apr 10, 2:34 PM CDTWind AdvisoryTSAAdair, Cherokee, Craig, Creek, Delaware, Haskell and 13 more7 hr

Nearby

River Flood Warnings in Oklahoma, 2008Every river flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.